Severe anaphylactic shock suspectedly induced by injection of recombinant humanized type III collagen lyophilized fiber for facial skin improvement: a case report.

IF 3.4 Q2 ALLERGY
Frontiers in allergy Pub Date : 2026-09-04 eCollection Date: 2026-01-01 DOI:10.3389/falgy.2026.1901705
Junjie Liu, Wenjing Yan, Jing Liu, Bowen Yang, Yong Du
{"title":"Severe anaphylactic shock suspectedly induced by injection of recombinant humanized type III collagen lyophilized fiber for facial skin improvement: a case report.","authors":"Junjie Liu, Wenjing Yan, Jing Liu, Bowen Yang, Yong Du","doi":"10.3389/falgy.2026.1901705","DOIUrl":null,"url":null,"abstract":"<p><p>Recombinant humanized type III collagen is widely used in facial rejuvenation due to its excellent biocompatibility and overall favorable safety profile; however, severe systemic hypersensitivity reactions are exceedingly rare. We report a case of a 47-year-old woman with no prior history of allergy who received topical lidocaine to the face, followed by injection of recombinant humanized type III collagen lyophilized fibers for skin texture improvement. Immediately after the injection, she developed suspectedly severe anaphylactic shock temporally associated with the recombinant collagen injectionpresenting with confusion, respiratory distress, followed by marked bradycardia (33 beats/min), and loss of palpable arterial pulse. Emergency protocols were activated immediately, including cardiopulmonary resuscitation, intravenous adrenaline, corticosteroids, and fluid resuscitation. The patient's vital signs gradually recovered, and she was discharged after complete recovery two days later after complete recovery. This case suggests that recombinant humanized collagen, as a macromolecular protein, inherently carries the risk of triggering immediate-type anaphylactic shock despite its favorable safety profile. Clinicians should perform rigorous preoperative assessment, adhere to standardized procedures, and be proficient in the emergency management of anaphylactic shock to minimize the risk of severe adverse reactions and ensure medical safety.</p>","PeriodicalId":73062,"journal":{"name":"Frontiers in allergy","volume":"7 ","pages":"1901705"},"PeriodicalIF":3.4000,"publicationDate":"2026-09-04","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"https://www.ncbi.nlm.nih.gov/pmc/articles/PMC13585595/pdf/","citationCount":"0","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"Frontiers in allergy","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.3389/falgy.2026.1901705","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"2026/1/1 0:00:00","PubModel":"eCollection","JCR":"Q2","JCRName":"ALLERGY","Score":null,"Total":0}
引用次数: 0

Abstract

Recombinant humanized type III collagen is widely used in facial rejuvenation due to its excellent biocompatibility and overall favorable safety profile; however, severe systemic hypersensitivity reactions are exceedingly rare. We report a case of a 47-year-old woman with no prior history of allergy who received topical lidocaine to the face, followed by injection of recombinant humanized type III collagen lyophilized fibers for skin texture improvement. Immediately after the injection, she developed suspectedly severe anaphylactic shock temporally associated with the recombinant collagen injectionpresenting with confusion, respiratory distress, followed by marked bradycardia (33 beats/min), and loss of palpable arterial pulse. Emergency protocols were activated immediately, including cardiopulmonary resuscitation, intravenous adrenaline, corticosteroids, and fluid resuscitation. The patient's vital signs gradually recovered, and she was discharged after complete recovery two days later after complete recovery. This case suggests that recombinant humanized collagen, as a macromolecular protein, inherently carries the risk of triggering immediate-type anaphylactic shock despite its favorable safety profile. Clinicians should perform rigorous preoperative assessment, adhere to standardized procedures, and be proficient in the emergency management of anaphylactic shock to minimize the risk of severe adverse reactions and ensure medical safety.

注射重组人源型胶原冻干纤维改善面部皮肤疑为严重过敏性休克1例。
重组人源化III型胶原因其良好的生物相容性和良好的整体安全性被广泛应用于面部年轻化;然而,严重的全身超敏反应是非常罕见的。我们报告了一例47岁的无过敏史的女性,她接受了局部利多卡因治疗,随后注射重组人源化III型胶原冻干纤维来改善皮肤质地。注射后,患者立即出现疑似严重过敏性休克,时间上与重组胶原蛋白注射有关,表现为精神错乱、呼吸窘迫,随后出现明显的心动过缓(33次/分),动脉脉搏消失。急救方案立即启动,包括心肺复苏、静脉注射肾上腺素、皮质类固醇和液体复苏。患者生命体征逐渐恢复,完全康复2天后出院。本病例提示,重组人源性胶原蛋白作为一种大分子蛋白,尽管其具有良好的安全性,但其本身存在引发即时性过敏性休克的风险。临床医生应进行严格的术前评估,坚持规范的程序,熟练掌握过敏性休克的应急处理,最大限度地减少严重不良反应的风险,确保医疗安全。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
CiteScore
2.80
自引率
0.00%
发文量
0
审稿时长
12 weeks
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书